Alert archive / Georgia / River Flood Warnings in 2018

River Flood Warning 66, NWS Atlanta, GA

June 27, 2018Gwinnett County, Georgia

NWS Atlanta, GA issued this river flood warning at Jun 27, 2018, 12:26 AM EDT for Gwinnett County, Georgia. It was in force for 48 min.

The area

The outline as issued.

The facts

Issued
Jun 27, 2018, 12:26 AM EDT (04:26 UTC)
Expired
Jun 27, 2018, 1:14 AM EDT
In force
48 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 79 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pew Creek at Patterson Road near Lawrenceville (LAWG1).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02205522, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

014 
WGUS42 KFFC 270426
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1226 AM EDT Wed Jun 27 2018

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Pew Creek near Lawrenceville  affecting Gwinnett County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC135-271825-
/O.NEW.KFFC.FL.W.0066.180627T0426Z-000000T0000Z/
/LAWG1.1.ER.180627T0349Z.180627T0415Z.000000T0000Z.UU/
1226 AM EDT Wed Jun 27 2018

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Pew Creek near Lawrenceville.
* From early this morning until further notice.
* At 12 AM Wednesday the stage was 12.3 feet...and 
  rising/falling/steady.
* Flood stage is 11 feet.
* At 13 feet...Moderate flooding begins. The water level reaches 
  the bottom of the bridge on Patterson Road.
  

&&

LAT...LON 3395 8406 3397 8400 3390 8398 3388 8404
      3389 8408 3392 8409             

$$
1 follow-up statement
458 
WGUS82 KFFC 270515
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
114 AM EDT Wed Jun 27 2018

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Pew Creek near Lawrenceville  affecting Gwinnett County

 
GAC135-270544-
/O.CAN.KFFC.FL.W.0066.000000T0000Z-180627T0514Z/
/LAWG1.1.ER.180627T0349Z.180627T0415Z.180627T0454Z.UU/
114 AM EDT Wed Jun 27 2018

The Flood Warning is cancelled for
  The Pew Creek near Lawrenceville .
* This takes effect immediately.
* Until Wednesday December 31.
* At 1 AM Wednesday the stage was 10.7 feet...and falling.
* Flood stage is 11 feet.
* The creek will continue to fall.
* At 11 feet...Minor flooding of the natural flood plain begins. 
  The parking lot of the Saratoga Swim and Tennis Club downstream 
  from the river gauge begins to flood.
  

&&

LAT...LON 3395 8406 3397 8400 3390 8398 3388 8404
      3389 8408 3392 8409             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jun 26, 8:31 PM EDT, 3 hours 55 minutes earlier.

Area forecast discussion, Jun 26, 8:31 PM EDT, 3 hours 55 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
831 PM EDT Tue Jun 26 2018

.UPDATE...
Near term forecast in pretty good shape. Convective complex in
eastern TN still chugging along and just now moving into far north
GA. Decent cold pool behind this line with temps around 70F. Not
seeing many svr reports in last hour or so but will keep a close
eye on it. Another smaller area of showers/storms over westcentral
GA but cloud tops warming and radar trends also decreasing
quickly. Hires models again of little value. Appears only recent
HRRR runs have decent handle on observed trends and very near term
so far. Should see convection dissipate by 11p to midnight.

SNELSON

&&

.PREV DISCUSSION... /Issued 315 PM EDT Tue Jun 26 2018/

SHORT TERM /Tonight through Wednesday Night/...

Upper level ridge still building in place over the gulf states,
keeping our area generally in west to northwest flow through the
short term period. A perturbation moving through the flow in
addition to diurnal heating will bring us showers and
thunderstorms this afternoon with another round of showers and
thunderstorms possible this evening, mainly across northern
Georgia. Have kept slight chance to chance pops across the area
for isolated to scattered coverage of showers/storms this
afternoon and evening. A few severe storms are not out of the
question, especially across northern Georgia.

For Wednesday, diurnal showers and thunderstorms are expected
again in the afternoon/evening. Later on Wednesday afternoon, a
short wave trough will push through the area and with it a focus
for showers and thunderstorms in conjunction with diurnal heating.
These showers/storms may linger into the evening as well. The
best chances for the strongest storms will be across northern
Georgia. A few storms may become severe with the main hazard being
damaging winds.

High temperatures today and Wednesday are in the 80s and 90s. Max
heat index values are around 100-103 in central Georgia for both
today and Wednesday. Trends will continue to be monitored as this
is just below heat advisory criteria.

Reaves

LONG TERM /Thursday through Tuesday/...

The forecast is on track with little changes needed at this
update. A trough and associated front will move through later
Wednesday through the overnight which should be the axis by which
we see most convection during this time. Expecting linear
development of showers and thunderstorms to move through from
north to central GA. The boundary will sag south of the area and
will be the catalysis for thunderstorms develop during Thursday
and Friday afternoons. By the weekend into next week, strong high
pressure will build overhead with ample ridging aloft. This will
result in widespread diurnal convection each afternoon/evening.

Temperatures will be AOA normal through the period.

26

PREV DISCUSSION... /Issued 424 AM EDT Tue Jun 26 2018/

LONG TERM /Wednesday Night through Monday/...

As the long term portion begins, a shortwave trough will be
pushing through the region late Wed evening into Wed night.
Although guidance is not really emphasizing this feature, fell
combination of this enhanced lift and residual instability will be
enough to keep convection going into the first half of the
overnight period.

Will continue in a NW flow type pattern through the end of the
week so will be difficult to time individual impulses within the
flow. May be less of a diurnal trend to pops during this time
period but for now have continued to indicate highest pops during
the afternoon hours. Some indications of perhaps some drier air
working into the NE corner of the forecast area Fri but may not be
enough to shut down convection completely given aforementioned
lift.

Mid and upper level high moves over the NE states for the weekend
into early next week. Deep layer moisture will traverse the
southern extent of this to bring higher rain chances back to the
area. Precipitable water increases to 2 inches by late Sat and
continues into Sun. Some notable dry air to move in from the east
by early next week with PW values falling to at or slightly below
seasonal norms.

Deese

&&

.AVIATION...
00Z Update...
Main concern is TSRA likelihood this evening. Isold SHRA and TSRA
east of ATL has dissipated but watching area about 50nm to the
southwest of ATL. Have kept TEMPO TS going until 02Z. With rain
and cool air in NE GA, could see some IFR cigs near KAHN but
otherwise VFR elsewhere tonight and Wed morning. Another round of
TSRA likely Wed afternoon after 22Z but not much confidence in
coverage. Have used PROB30 for now in most areas. Sfc winds
light SW becoming W 5-8kts after 15Z Wed.

//ATL Confidence...00Z Update...
Low-Medium confidence on TSRA likelihood tonight and Wed
afternoon.
High confidence in all other elements.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  90  72  93 /  50  50  40  30
Atlanta         74  90  75  91 /  30  40  40  40
Blairsville     66  84  67  86 /  50  60  50  30
Cartersville    71  90  72  91 /  40  50  40  40
Columbus        76  93  76  93 /  20  30  30  50
Gainesville     71  88  72  90 /  50  50  40  30
Macon           74  93  74  94 /  20  40  30  50
Rome            71  90  72  92 /  30  50  40  30
Peachtree City  72  91  73  91 /  30  40  30  50
Vidalia         75  94  76  94 /  20  40  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SNELSON
LONG TERM....22
AVIATION...SNELSON
Hazardous weather outlook, Jun 26, 2:54 PM EDT, 9 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
254 PM EDT Tue Jun 26 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
254 PM EDT Tue Jun 26 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected across north and central
Georgia this afternoon. Isolated storms will be strong to severe,
with the main hazards damaging winds, large hail, frequent
lightning, and isolated flooding from heavy rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

There will be an enhanced chance of strong to severe storms later
Wednesday into Wednesday night as an upper level storm system
moves across the area bringing likely storm coverage to North
Georgia.

There is a chance of thunderstorms each day for the rest of the
time period through next week, mainly during the afternoon and
evening hours with few storms becoming strong to severe each day
with gusty winds, frequent lightning and isolated flooding from
heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 26, 10:19 PM EDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1019 PM EDT TUE JUN 26 2018

GAZ025-027-036-270245-
Madison GA-Jackson GA-Clarke GA-
1019 PM EDT TUE JUN 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR MADISON...JACKSON AND NORTHERN
CLARKE COUNTIES UNTIL 1045 PM EDT...

At 1019 PM EDT...a line of strong thunderstorms was along a line
extending from near Pocataligo to Jefferson to near County Line...and
moving southeast at 5 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Jefferson, Commerce, Danielsville, Braselton, Arcade, Nicholson,
Hoschton, Comer, Colbert, Ila, Hull, Athens-Clarke County, Westgate
Park, James Holland Youth Sports Cmpx, Pocataligo, Bear Creek
Reservoir, Peach State Speedway, Diamond Hill, Sandy Creek Recreation
Area and Oconee Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3425 8327 3424 8321 3411 8303 3410 8303
      3398 8337 3398 8354 3404 8357 3404 8360
      3405 8366 3405 8370 3410 8380 3416 8361
      3423 8344 3420 8340 3421 8337 3426 8330
TIME...MOT...LOC 0219Z 305DEG 5KT 3423 8330 3412 8355 3406 8374

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 26, 10:46 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1046 PM EDT TUE JUN 26 2018

GAZ022-023-025-027-033>038-047-270315-
Madison GA-Hall GA-Jackson GA-North Fulton GA-Walton GA-Barrow GA-
Forsyth GA-Gwinnett GA-Oglethorpe GA-Clarke GA-Oconee GA-
1046 PM EDT TUE JUN 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR MADISON...SOUTHERN HALL...
JACKSON...NORTH FULTON...NORTHERN WALTON...BARROW...FORSYTH...
GWINNETT...NORTHWESTERN OGLETHORPE...CLARKE AND NORTHERN OCONEE
COUNTIES UNTIL 1115 PM EDT...

At 1045 PM EDT...a line of strong thunderstorms was along a line
extending from near Johns Creek to Winder to Colbert...and moving
east at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Lawrenceville, Winder, Jefferson, Commerce, Cumming, Watkinsville,
Danielsville, Athens, Roswell, Johns Creek, Alpharetta, Milton,
Duluth, Sugar Hill, Snellville, Suwanee, Buford, Lilburn, Loganville
and Norcross.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3399 8294 3387 8337 3381 8408 3407 8439
      3415 8436 3422 8387 3423 8343 3420 8340
      3423 8335 3423 8323
TIME...MOT...LOC 0245Z 290DEG 18KT 3404 8423 3399 8372 3404 8324

WIND...40MPH
Special weather statement, Jun 26, 11:06 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1106 PM EDT TUE JUN 26 2018

GAZ035-037-047-049-270315-
Morgan GA-Walton GA-Barrow GA-Oconee GA-
1106 PM EDT TUE JUN 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORGAN...WALTON...
SOUTHERN BARROW AND OCONEE COUNTIES UNTIL 1115 PM EDT...

At 1106 PM EDT...a strong thunderstorm was over Gratis, or 7 miles
southeast of Winder...moving southeast at 15 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Winder, Monroe, Watkinsville, Social Circle, Statham, Bogart,
Rutledge, North High Shoals, Bethlehem, Bostwick, Between, Good Hope,
Bishop, Jersey, Fort Yargo State Park, Eastville, Nicholasville,
Pannell, Ebenezer and Bold Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3394 8352 3392 8344 3377 8328 3374 8329
      3370 8339 3362 8369 3364 8373 3365 8376
      3367 8379 3392 8381 3393 8380 3397 8381
      3403 8356
TIME...MOT...LOC 0306Z 331DEG 14KT 3390 8364

WIND...50MPH
Special weather statement, Jun 26, 11:16 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1116 PM EDT TUE JUN 26 2018

GAZ035-037-047>050-270345-
Morgan GA-Walton GA-Barrow GA-Oconee GA-Newton GA-Greene GA-
1116 PM EDT TUE JUN 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...WALTON...SOUTHERN
BARROW...OCONEE...NORTHEASTERN NEWTON AND NORTHWESTERN GREENE
COUNTIES UNTIL 1145 PM EDT...

At 1116 PM EDT...a strong thunderstorm was over Gratis, or near
Monroe...moving south at 15 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Winder, Monroe, Covington, Madison, Watkinsville, Social Circle,
Statham, Oxford, Walnut Grove, Bogart, Rutledge, Newborn, North High
Shoals, Bethlehem, Mansfield, Bostwick, Between, Good Hope, Bishop
and Jersey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3352 8367 3353 8368 3351 8369 3347 8385
      3365 8387 3393 8380 3397 8381 3403 8356
      3393 8351 3393 8342 3391 8340 3381 8329
      3376 8328 3373 8321 3366 8313
TIME...MOT...LOC 0316Z 349DEG 14KT 3386 8363

WIND...50MPH
Special weather statement, Jun 26, 11:59 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1159 PM EDT TUE JUN 26 2018

GAZ037-047>050-058>060-270430-
Butts GA-Morgan GA-Putnam GA-Walton GA-Jasper GA-Oconee GA-Newton GA-
Greene GA-
1159 PM EDT TUE JUN 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BUTTS...MORGAN...
PUTNAM...SOUTHEASTERN WALTON...JASPER...SOUTHEASTERN OCONEE...
SOUTHEASTERN NEWTON AND WESTERN GREENE COUNTIES UNTIL 1230 AM EDT...

At 1159 PM EDT...a strong thunderstorm was over Madison...moving
south at 35 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Eatonton, Madison, Greensboro, Monticello, Social Circle, Rutledge,
Newborn, Mansfield, Shady Dale, Buckhead, Phoenix, Reynolds
Plantation, Liberty, Turtle Cove, Wrayswood, Greshamville, Central
Georgia Experiment Stn, Eudora, Parks Mill and Swords.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3372 8365 3368 8347 3376 8329 3339 8312
      3325 8346 3329 8390
TIME...MOT...LOC 0359Z 358DEG 29KT 3359 8352

WIND...50MPH
Special weather statement, Jun 27, 12:19 AM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1219 AM EDT WED JUN 27 2018

GAZ033-044-045-270445-
North Fulton GA-DeKalb GA-South Fulton GA-
1219 AM EDT WED JUN 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...WESTERN DEKALB AND
NORTHEASTERN SOUTH FULTON COUNTIES UNTIL 1245 AM EDT...

At 1218 AM EDT...a strong thunderstorm was over Sweet Auburn, or over
Atlanta...moving south at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Atlanta, Decatur, Sandy Springs, East Point, College Park, Chamblee,
Doraville, Clarkston, Hapeville, Avondale Estates, Belvedere Park,
North Decatur, North Atlanta, North Druid Hills, Midtown, Grant
Park-Zoo Atlanta, Candler-Mcafee, Druid Hills, Tucker and Sweet
Auburn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3382 8448 3383 8447 3383 8446 3385 8446
      3387 8445 3388 8444 3389 8444 3391 8426
      3365 8421 3365 8449
TIME...MOT...LOC 0418Z 350DEG 22KT 3376 8437

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:10 PM EDTSevere Thunderstorm WarningFFCWhite35 min
Jun 26, 8:12 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Towns, Union33 min
Jun 26, 8:17 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker43 min
Jun 26, 8:40 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker50 min
Jun 26, 8:57 PM EDTSpecial Weather StatementFFCBanks48 min
Jun 26, 9:13 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Murray, Walker, Whitfield32 min
Jun 26, 9:46 PM EDTSpecial Weather StatementFFCGwinnett29 min
Jun 26, 9:48 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes27 min
Jun 26, 9:51 PM EDTSpecial Weather StatementFFCBarrow24 min
Jun 26, 9:58 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Taliaferro, Wilkes47 min
Jun 26, 10:09 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett36 min
Jun 26, 10:19 PM EDTSpecial Weather StatementFFCJackson, Madison26 min
Jun 26, 10:46 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Jackson, Madison29 min
Jun 26, 11:02 PM EDTRiver Flood WarningFFCFulton, Gwinnett2 hr
Jun 26, 11:06 PM EDTSpecial Weather StatementFFCBarrow, Oconee, Walton9 min
Jun 26, 11:16 PM EDTSpecial Weather StatementFFCBarrow, Morgan, Newton, Oconee, Walton29 min
Jun 26, 11:59 PM EDTSpecial Weather StatementFFCJasper, Morgan, Putnam31 min
Jun 27, 12:19 AM EDTSpecial Weather StatementFFCFulton26 min
Jun 27, 12:33 AM EDTSpecial Weather StatementFFCButts, Greene, Hancock, Jasper, Putnam27 min
Jun 27, 12:54 AM EDTSpecial Weather StatementFFCBaldwin, Butts, Hancock, Jasper, Jones, Monroe and 1 more36 min
Jun 27, 1:00 AM EDTSpecial Weather StatementFFCGreene, Taliaferro30 min
Jun 27, 1:35 AM EDTSpecial Weather StatementFFCBibb, Jones25 min
Jun 27, 2:00 AM EDTSpecial Weather StatementFFCBaldwin, Jones, Twiggs, Wilkinson30 min
Jun 27, 2:32 AM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock, Twiggs, Warren, Washington and 1 more28 min
Jun 27, 3:01 AM EDTSpecial Weather StatementFFCGlascock, Washington, Wilkinson29 min
Jun 27, 4:16 AM EDTRiver Flood WarningFFCGwinnett, Walton3 hr
Jun 27, 1:44 PM EDTSpecial Weather StatementFFCUnion31 min
Jun 27, 2:26 PM EDTSpecial Weather StatementFFCFloyd34 min
Jun 27, 2:32 PM EDTSpecial Weather StatementFFCTowns, Union43 min
Jun 27, 2:41 PM EDTSpecial Weather StatementFFCChattooga34 min
Jun 27, 2:44 PM EDTSpecial Weather StatementFFCFannin31 min
Jun 27, 3:02 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly28 min
Jun 27, 3:22 PM EDTSpecial Weather StatementFFCChattooga38 min
Jun 27, 3:31 PM EDTSpecial Weather StatementFFCUnion44 min
Jun 27, 3:34 PM EDTSpecial Weather StatementFFCWhitfield26 min
Jun 27, 3:46 PM EDTSpecial Weather StatementFFCCrisp, Wilcox44 min
Jun 27, 4:03 PM EDTSpecial Weather StatementFFCPaulding27 min
Jun 27, 4:10 PM EDTSevere Thunderstorm WarningFFCBartow, Cobb, Paulding, Polk50 min
Jun 27, 4:14 PM EDTSpecial Weather StatementFFCGilmer, Murray31 min
Jun 27, 4:23 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Wilcox52 min
Jun 27, 4:29 PM EDTSpecial Weather StatementFFCMurray31 min
Jun 27, 4:35 PM EDTSpecial Weather StatementFFCCobb40 min
Jun 27, 4:56 PM EDTSpecial Weather StatementFFCDouglas34 min
Jun 27, 5:29 PM EDTSpecial Weather StatementFFCDeKalb31 min
Jun 27, 5:33 PM EDTSevere Thunderstorm WarningFFCLaurens27 min
Jun 27, 5:46 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette29 min
Jun 27, 5:58 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs32 min
Jun 27, 6:08 PM EDTSpecial Weather StatementFFCToombs22 min
Jun 27, 6:20 PM EDTSevere Thunderstorm WarningFFCToombs25 min
Jun 27, 6:32 PM EDTSpecial Weather StatementFFCCarroll, Coweta, Heard43 min
Jun 27, 6:39 PM EDTSpecial Weather StatementFFCClarke, Madison, Oconee, Oglethorpe51 min
Jun 27, 7:23 PM EDTSpecial Weather StatementFFCHarris, Meriwether, Talbot, Troup, Upson52 min
Jun 27, 7:42 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Greene, Hancock, Putnam, Taliaferro and 2 more48 min
Jun 27, 7:59 PM EDTSpecial Weather StatementFFCCatoosa, Murray, Whitfield31 min

Nearby

River Flood Warnings in Georgia, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.